MAUDE Adverse Event Report: STRYKER GMBH TIBIAL NAIL, STANDARD T2 TIBIA Ø9X315 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH TIBIAL NAIL, STANDARD T2 TIBIA Ø9X315 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18220931S
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation is completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "t2 tibial nail mounted incorrectly on jig and implanted incorrectly into patient.No revision surgery is planned as fracture has reduced and healing".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.Nonetheless, based on the information provided, it could be determined that the reported incident was caused by incorrect assembly of the devices.Hcp most probably failed to properly follow the steps and indications from the surgical technique."t2 tibial nail mounted incorrectly on jig and implanted incorrectly into patient." however, it is not known whether this incorrect use was intentional or whether it was due to a lack of knowledge of the device.As a reminder, the instructions for use clearly state that: "the licensed healthcare professional and operating room team must be thoroughly familiar with the system.Complete information and labeling on these subjects must be readily available at the workplace.Only use an instrument for its intended purpose.Improper use of instruments might lead to loss in function or usage." a review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "t2 tibial nail mounted incorrectly on jig and implanted incorrectly into patient.No revision surgery is planned as fracture has reduced and healing.".

Brand Name
TIBIAL NAIL, STANDARD T2 TIBIA Ø9X315 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21838671
Report Number0008031020-2025-00682
Device Sequence Number12787726
Product Code HSB
UDI-Device Identifier04546540197764
UDI-Public(01)04546540197764(17)280531(10)K154B7A
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K003018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18220931S
Device Lot NumberK154B7A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date04/15/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown